# SDR SWAA2017041813198

- Difficulty date: April 3, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 7 ALL 6 FASTENERS FOR THE ACTUATOR ON THE NOSE SKIN CRACKED.  R & R THE SKIN IAW SRM.
